# SDR 7C7A2023042600031

- Difficulty date: April 26, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N893EA
- Make and model: Dhav DHC8106
- Aircraft serial: 241
- Aircraft time: 34,935 hours, 40,085 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DISBOND ON R/H WING LOWER SKIN DOUBLER, BTW STA YW171-YW189 AND AT LEVEL OF REAR SPAR. REPAIRED IAW RD8-57-9809ISS1
